# SDR 2021FA0000153

- Difficulty date: April 25, 2021
- Submitted: May 21, 2021
- Operation: General aviation
- Aircraft: N831PZ
- Make and model: Cessna 182P
- Aircraft serial: 18263091
- Aircraft time: 4,530 hours
- Engine: Cont O470R
- Engine time: 2,331 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Seal
- Condition: Unsecure
- Location: Air Intake
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS IN CRUISE FLIGHT AND SUDDENLY LOST ENGINE POWER WITH NO PRIOR WARNING. AIRCRAFT PERFORMED EMERGENCY LANDING TO AIRSTRIP WITH NO DAMAGE. UPON INSPECTION IT WAS DETERMINED THAT THE SEAL THAT SURROUNDS THE CONNECTION BETWEEN THE AIR INTAKE AND THE CARBURETOR INTAKE HAD COME LOOSE AND WAS INGESTED INTO THE CARBURETOR INTAKE CAUSING FULL POWER LOSS. AFTER INTERVIEWING THE IA IT WAS DETERMINED THAT ADHESIVE ATTACHING THE SEAL HAD DETERIORATED OVER TIME. FURTHER RESEARCH FOUND THAT AD 77-04-05 WAS RELATED AND WAS COMPLIED WITH IN MARCH OF 1979. IT IS NOT A RECURRING AD.
